Gauthier, Luc
Théorie des correspondances birationnelles selon Zariski
Séminaire Bourbaki, Tome 1 (1948-1951) , Exposé no. 10 , p. 57-64
MR 1605188 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=SB_1948-1951__1__57_0

Bibliographie

[1] Samuel (Pierre). - La théorie des correspondances birationnelles selon Zariski, Séminaire Bourbaki, t. 1, 1948/49, exposé n° 6. Numdam | Zbl 0104.15201

[2] Zariski (Oscar). - A simple analytical proof of a fundamental property of birational transformations, Proc. nat. Acad. U. S. A., t. 35, 1949, p. 62-66. MR 28056 | Zbl 0037.16401

[3] Segre (Beniamino). - Sullo scioglimento delle singolarità delle varietà algebriche, Ann. Mat. pura ed appl., Serie 4, t. 33, 1952, p. 5-48. MR 52833 | Zbl 0046.38901

[4] Zariski (Oscar). - The reduction of the singularities of an algebraic surface, Annals of Math., Series2, t. 40, 1939, p. 639-689. MR 159 | Zbl 0021.25303

[5] Zariski (Oscar). - Local uniformization on algebraic varieties, Annals of Math., Series 2, t. 41, 1940, p. 852-896. MR 2864 | Zbl 0025.21601

[6] Zariski (Oscar). - A simplified proof for the resolution of singularities of an algebraic surface, Annals of Math., Series 2, t. 43, 1942, p. 583-593 MR 6851 | Zbl 0063.08389

[7] Zariski (Oscar). - Reduction of the singularities of algebraic three dimensional varieties, Annals of Math., Series 2, t. 45, 1944, p. 472-542. MR 11006 | Zbl 0063.08361